# SDR ASAA1057255

- Difficulty date: January 17, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 13,148 hours, 4,136 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: M832481226
- Condition: Worn
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVING RT ENG OIL FOUND ENG OIL SERVICE CAP O-RING SEAL WORN.  REMOVED AND REPLACED RT ENG OIL FILLER CAP O-RING SEAL.  OPS CHECKED RT RNG AT IDLE, NO LEAKS NOTED.  REFERENCE AMM 79 11 01.
